New Med

Want to type this when I have just woken up before I forget this bizarre feeling. Started my new med, gralise last night. It is a higher dose, timed release version of a medicine I take, Gabapentin. So hopefully I will be able to go from 6 to 8 pill down to 2 a day. I took it last night at 8 with food as prescribed and I was hoping it would help me sleep through the night. It didn’t, I still woke up 20 timess.

But I feel like I was out drinking all night!! OMG! My eyes are burning and the dreams I had11 Crazyness. BUT – I did not wake up because of neuropathy or crazy itchyness so that means it did what I was hoping, or my syptoms just went into their natural low. Which could be since I am due for chemo again in a couple of days. Hopefully it is the meds.

That is all = fo now.

Share

Don’t leave without saying something!

This site uses Akismet to reduce spam. Learn how your comment data is processed.